# SDR FDEA202311161866

- Difficulty date: November 16, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BETWEEN STRINGER 6~8L, FRAME   84~85,EVALUATE TO DETERMINE WHETHER IT IS MAJOR OR MINOR AND WHETHER   ACCOMPLISHED PER APPROVED DATA COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 53-10-12-201,PARA.23,PAGE 404~410,FIG.220,SHEET 1, THIS REPAIR IS CLASSIFIED   AS A MAJOR CATEGORY B REPAIR.  "MAJOR REPAIR"
